# SDR KPVA20078

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 38,527 hours, 48,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 814005
- Part serial: 410
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(PIREP) AFTER TAKEOFF, THE AMBER AND RED LIGHTS ON THE NOSE GEAR INTERMITTENTLY CAME ON TWICE.  (MX) REMOVED AND REPLACED THE PSEU.  BITE TEST AND TARGET TEST IAW DHC-8 MM 32-61-50 PG 201-204.  NO DEFECTS NOTED.
